Hemolysis and hyperkalemia complicate malignant hyperpyrexia during anesthetic death.
Аннотация
A healthy, 15-year-old male received a thiopental, nitrous oxide, oxygen, enflurane anesthetic for appendectomy. Cardiac arrest, following succinylcholine administration, was associated with marked hyperkalemia (potassium levels 8.7 to 11.6 meq), hemolysis (hematocrit fall from 41.7 to 26.6%, plasma hemoglobin 27 mg/dL), and creatine phosphokinase (CPK) elevation (8900 units). Vigorous resuscitative therapy including dantrolene was unsuccessful. The diagnosis of malignant hyperthermia was made by the marked CPK elevation on blood samples drawn during resuscitation and analyzed by the Medical Examiner's Office.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.